7 days after chemo treatment - Lung Cancer Support

Lung Cancer Support
3,269 members1,757 posts

7 days after chemo treatment

lovey100
lovey100

I’m on carbo and Altima and also keytruda and I have one more round of the chemo

And the keytruda I’ll be on e wry three weeks going forward. Day 7 I’m tired and st night small fever which I take Motrin that breaks it 89.7 or so but my question is fatigue normal? I make sure to eat but my body feels lifeless!!

13 Replies
oldestnewest

If anyone is in treatment please drink ORS Drip Drop. You can get them at Walgreens and I guarantee you’ll stay hydrated and I snapped out of my funk!! I’m using restroom often and I seemed to feel much better, I noticed when I slowed down drinking this I felt awful and now I drank 16 is of ORS I feel so

Much better. Hydration is the key to relief!!!!

Denzie
DenzieModerator

Fatigue is a normal side effect of chemotherapy. It’s going to get worse but a couple weeks after that last carbo infusion you’ll start to feel stronger. You should be walking a bit every day. That will help you recover farther & faster.

You’ve got this. Just stay safe. And DripDrops that have the electrolytes to replace those lost is a very good idea.

lovey100
lovey100 in reply to Denzie

Thanks so much

Hi there! Yes fatigue is very normal on chemo. I was on your cocktail x Keytruda and the first seven days I would be constipated and tired. The fourth round was the worst of all as I had nausea and threw up until day 7. By the eight day I felt back to normal every time. I was drinking 96oz of water every day and trying to get in at least 30 minutes of walking. These will help with all of your symptoms. Good luck!

Yes it is normal. I was on same regime. I had a steroid to help, dexamethasone, I believe. I was very uncomfortable the whole duration and after for about 6 months.

Yes, the fatigue is normal I had it with both chemo and immunotherapy.

I learned to take naps, go to bed earlier or sleep in.

Fatigue has been something I've had ever since my diagnosis, five years ago. Even though I'm now Stable and off treatment I still it, maybe from also having Fibromyalgia and being hypothyroid? But it's okay, and I've adjusted.

Take care

Lisa

I seem to get a 99.6 fever ever night sometime then I take a 800 mg Motrin and 45 minutes later I feel great. Round 4 and the last will be April 9th the every three weeks infusion of keytruda till further notice

lovey100
lovey100 in reply to lovey100

I’ve followed you and you are a inspiration to us less knowledgeable and I appreciate it

I only had a fever once and it turned out to be Pneumonitis, but was higher. Keep an eye on that and report it at your next visit. I can't take NSaids or Aspirin, only Tylenol for me.

Thank you for your kind words. I'm very blessed to have celebrated my 5th. Cancerversary on Friday, after being diagnosed at stage 4 in 2015.

Hoping for many more years💜

I agree with the stay hydrated and get a little exercise. Could be as easy as some 1 pound dumbbells just to work arms & shoulders.

I also wonder if you’ve added palliative care to your team? I ask because side effects are right up their alley and could be an excellent resource to bounce things off of type thing. You may have wacky side effects come up and it is super helpful to have a medical person to call to ask “is this a side effect”, “is it just hemorrhoids”, “should I just breathe & know it’s normal and will probably pass” etc but you get the idea.

Prayers for continued comfort and healing

lovey100
lovey100 in reply to pverde9901

Thanks

Yes, it is one of the side effect of chemotherapy. You can talk with your doctor if you are not able to handle the side effects. He can suggest you some medication to deal with the fatigue. There are other ways available to help to manage your fatigue:

- Rest or take short naps during the day.

- Exercise. A short walk may boost your energy.

- Ask family or friends for help when you need it.

- Focus your energy on important things.

It is possible that chemotherapy can lead to anemia and low red blood cell counts that can be the cause of your fatigue. In that case, your doctor can test your blood and treat you if necessary.

Best wishes & lots of love!

lovey100
lovey100 in reply to Iyana271

Thanks

You may also like...